×

zbMATH — the first resource for mathematics

Found 17,259 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 257, No. 3, 358-365 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 85-92 (2019).
MSC:  35L70 35B06 37K05 37K10 37K35
PDF BibTeX XML Cite
Full Text: DOI
Sb. Math. 212, No. 4, 475-489 (2021); translation from Mat. Sb. 212, No. 4, 29-44 (2021).
MSC:  35L65 35L03 35D30
PDF BibTeX XML Cite
Full Text: DOI
Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 453-462 (2021).
MSC:  53C50 83C40 35Q75
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software